Please read these instructions before posting any event on Fermilab Indico

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

FIFE Workshop

US/Central
CDF Big Room (Fermilab)

CDF Big Room

Fermilab

http://www-cdf.fnal.gov/WebTalks_Conferences/webtalks_b327.html
Margaret Votava (CD/SP/REX) , Michael Kirby (FNAL) , Ruth Pordes (Fermilab)
Description
ReadyTalk information for remote participation:

Access Code is 3951664.
The ReadyTalk phone number is 866-740-1260 and 
http://esnet.readytalk.com/

FabrIc for Frontier Experiments (FIFE) is a project within Scientific Computing Division that aims to provide collaborative scientific-data processing solutions for Frontier Experiments. We hope to provide a recommended set of end-to-end tools for experiments to use to design and implement their offline computing. This workshop is being used as an introduction and review of the products and services currently available from SCD and other computing resources.

FIFE will include architecture, design, services and support for - Grid submission to dedicated and opportunisitc resources and user-friendly monitoring of submitted jobs.
  • Data management and handling with co-scheduling of data and job services and integrated into the art analysis framework
  • Database and dataset applications such as beam monitoring, conditions, and hardware
  • Collaborative tools such as an electronic control room logbook and shift scheduler
  • Collaborations with experiemnts to build integrated solutions
  • FIFE will be based on common toolsets wherever possible to increase flexibility, provide for efficient evolution, and reduce the maintenance load

Note that for lunch, you should recieve an invite to place an order with Chipotle. If you do not receive that email, contact Mike Kirby.
    • 9:00 AM 9:30 AM
      Introduction to FIFE and Vision 30m
      Introduction to FIFE and the vision going forward, along with a round table introduction of experiment attendees
      Speaker: Dr Michael Kirby (FNAL)
      Slides
    • 9:30 AM 10:00 AM
      FIFE Architecture 30m
      Goals and scope of the architecture.
      Speaker: Dr Stephan Lammel (Fermilab)
      Slides
    • 10:00 AM 10:20 AM
      Databases 20m
      Goals and scope of Databases for FIFE Experiments
      Speaker: Igor Mandrichenko (FNAL)
      Slides
    • 10:20 AM 10:35 AM
      Coffee 15m

      Donuts and coffee available.

    • 10:35 AM 11:40 AM
      Job Execution and Management 1h 5m
      Components of jobs execution and management.
      Speaker: Joe Boyd (Fermilab)
      Slides
      • Monitoring 15m
        Speaker: Joe Boyd (Fermilab)
        Slides
      • jobsub_tools 15m
        Speaker: Dennis Box
        Slides
      • glideinwms 10m
        Speaker: Mr Parag Mhashilkar (Fermi National Accelerator Laboratory)
        Slides
      • Using FermiGrid 15m
        Speaker: Dr Steven Timm (Fermilab)
        Slides
      • PanDA 10m
        Speaker: Dr Maxim Potekhin (Brookhaven National Laboratory)
        Slides
      • Gratia 10m
        Grid accounting
        Speaker: Mrs Tanya Levshina (Fermilab)
        Slides
    • 11:40 AM 12:40 PM
      Data Handling and Management 1h
      Speaker: Dr Adam Lyon (Fermilab)
      Slides
      • SAM and File Transfer Service 15m
        Speaker: Dr Adam Lyon (see above)
      • IF Data Handling (IFDH) service 15m
        Speaker: Dr Adam Lyon (see above)
      • gridftp 15m
        Slides
      • xRootD 15m
        Slides
    • 12:40 PM 1:15 PM
      Lunch 35m

      Orders from Chipotle will be delivered. $8 for each order. Or bring your own lunch. Drinks provided.

    • 1:15 PM 2:00 PM
      Experiment Feedback 45m
      • Minerva 15m
        Speaker: Heidi Schellman (Northwestern University)
        Slides
      • MicroBooNE 15m
        Speaker: Dr Herbert Greenlee (Fermilab)
        Slides
      • LBNE 15m
        Speaker: Dr Maxim Potekhin (Brookhaven National Laboratory)
        Slides
    • 2:00 PM 3:15 PM
      Distributed Computing Services 1h 15m
      Using local and remote resources
      Speaker: Dr Burt Holzman (FNAL)
      • Virtual Organization Concepts & Using OSG 20m
        Speaker: Marko Slyz (FNAL)
        Slides
      • Software Distribution 10m
        Speaker: Dr Dave Dykstra (Fermilab)
        Slides
      • Database Distribution 10m
        Speaker: Dr Dave Dykstra (Fermilab)
        Slides
      • Storage on the Grid 15m
        Speaker: Mrs Tanya Levshina (Fermilab)
        Slides
      • Using Remote Clouds 15m
        Speaker: Mr Anthony Tiradani (Fermilab)
        Slides
    • 3:15 PM 3:45 PM
      Coffee 30m

      More Coffee

    • 3:45 PM 4:45 PM
      Frameworks and analysis 1h
      Speaker: Marc Paterno (Fermilab)
      • Art 15m
        Slides
      • ROOT 15m
        Slides
      • LArSoft 15m
        Speaker: Rick Snider (Fermilab)
        Slides
      • Art Workbook 15m
        Slides
    • 4:45 PM 6:00 PM
      Experiment Feedback 1h 15m
      • NOvA 15m
        Speaker: Dr Robert Group (FNAL)
        Slides
      • ArgoNeuT 15m
        Speaker: Mitch Soderberg (Syracuse)
        Slides
      • FIFE Closeout 15m
        Speaker: Dr Michael Kirby (FNAL)
        Slides
    • 6:00 PM 7:00 PM
      Socializing at the Users Center 1h